MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE,EAR/ULCER, 3 OZ, STERILE

MEDLINE INDUSTRIES, LP; SYRINGE,EAR/ULCER, 3 OZ, STERILE
Model Number DYND70277
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the ear ulcer syringe was "hard to squeeze." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.Two (2) samples were returned for evaluation.Functional comparison was conducted by squeezing both ear ulcer syringes in the coaxial and radial directions.The force required to fully compress the ear ulcer syringe for the sample from lot 48620040003 was larger than the sample from the other reported lot.A retained sample from lot 48620040003 was evaluated and it did not require a larger forces to fully compress.The reported problem/issue was confirmed.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.Additional product lot reported = 96919080002.
 
Event or Problem Description
It was reported that the ear ulcer syringe was "hard to squeeze.".

Common Device Name
SYRINGE,EAR/ULCER, 3 OZ, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18954329
Report Number1417592-2024-00371
Device Sequence Number12532380
Product Code KYZ
UDI-Device Identifier40080196862543
UDI-Public40080196862543
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYND70277
Device Lot Number48620040003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown